# SDR ABXA010437

- Difficulty date: July 31, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 60,244 hours, 56,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409502
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 737 RIGHT UPPER FORWARD FLANGE WAS CRACKED. REPLACED FRAME AT STATION 737 RIGHT IAW DC-9 SRM.
